MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK II REVERSED; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK II REVERSED; REVERSED SHOULDER PROSTHESIS
Model Number Size 12 Cementless
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The event was a revision surgery.The reason of the revision is unknown.The primary surgery used the humelock ii reversed system.The surgeon explanted all the components of the reverse total shoulder arthroplasty.No components were implanted.He explanted the ø40 eccentric glenosphere, the ø40/+9 standard humeral cup, the ø24 baseplate, the size 12 cementless stem and associated screws.

Brand Name
HUMELOCK II REVERSED
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key12279195
Report Number3009532798-2021-00114
Device Sequence Number14602412
Product Code PHX
UDI-Device Identifier03701037301067
UDI-Public03701037301067
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130759
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberSize 12 Cementless
Device Catalogue Number311-0212
Device Lot NumberP1392
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;